# SDR REXA2024031300270

- Difficulty date: December 5, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342063
- Condition: Cracked
- Location: Bs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD EQUIPMENT COMPARTMENT RH FLOOR CRACKED AT FS 169.  PERFORMED REPAIR TYPE 2, ON R/H SIDE OF FWD EQUIPMENT COMPARTMENT IAW CRJ-900 SRM 52-11-43-201-001-A01, STEP 4.A(2)(G -K), DOUBLER PO# 5-5403, 0.040Ï¿½, CLEAT PO# W89584, 0.032Ï¿½. INSTALLED DOUBLER PO# 5-5403, 0.040"", AND CLEAT PO# W89584, 0.032"". IAW CRJ-900 SRM 53-11-43-201-001-A01 STEPS L-N. INSTALLED PLACARD 600-90862-1 IAW CRJ-900 SRM 51-42-06-001-001-A01."
